Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have muscle stiffness, stomach bloating. Have kidney stone. Took many prescribed medication. How to recover?

For the last few years i am suffering from kidney stone and symptoms associated with this, The symptoms include stiffness in the muscles of rib area, bloating in the stomach, some times stiffness in the stomach and pain under the rib constantly, these all make me difficult to sleep and to turn right or left while lying, i consulted many doctors and used many medicines, but no use, please answer how could i recover from this
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, it appears that you have got gastric irritation along with the kidney stones.
I usually prescribe to my patients with such symptoms omeprazole , domperidone, antacid gel, and neeri tablets . i also advise to take plenty of water.
Avoid taking spices, junk foods, and oily foods. Thank you.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor